MathSciNet Relay Station
MathSciNet bibliographic data
MR2126819 46L05 (22E40 47A53)
Roe, John Band-dominated Fredholm operators on discrete groups. Integral Equations Operator Theory 51 (2005), no. 3, 411–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement